Chlorphen

Chlorphen Allergy Relief 4 mg Strength Tablet 1 per Box (305285_BX)

Chlorphen Allergy Relief 4 mg Strength Tablet 1 per Box (305285_BX)

Regular price $14.30
Sale price $14.30 Regular price
/ 250/BX
Sale Sold out

In stock

This item is non-returnable and may only be returned if item is damaged during shipment or defective.

Estimated Delivery: Tue 12/2 - Fri 12/5 Delivery in 2-5 business days

Product Specification

  • Active Ingredients: Chlorpheniramine Maleate
  • Application: Allergy Relief
  • Case Pack: 250/BX
  • Container Type: Individual Packet
  • Country of Origin: India
  • Dosage Form: Tablet
  • Strength: 4 mg Strength
  • Volume: 1 per Box
  • Allergy and hay fever relief comes in each 4-milligram chlorpheniramine maleate tablet.
  • Compare to active ingredient in Chlor-Trimeton – a registered trademark of Bayer Healthcare.
  • Tablets are individually wrapped: There are 250 packets in a handy dispenser carton, making it easy to share allergy relief medication with co-workers, family members, friends and neighbors.
View full details